# SDR RAIA00411003

- Difficulty date: November 3, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145021
- Aircraft time: 12,146 hours, 10,811 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5
- Part serial: 283
- Condition: Failed
- Location: Aoa
- Part time: 7,687 hours, 6,761 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL- AOA NR 1 INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED AOA SENSOR SYSTEM.
